×

zbMATH — the first resource for mathematics

Numerical solution of symmetric positive differential equations. (English) Zbl 0176.15203

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. O. Friedrichs, Symmetric positive linear differential equations, Comm. Pure Appl. Math. 11 (1958), 333 – 418. · Zbl 0083.31802 · doi:10.1002/cpa.3160110306 · doi.org
[2] C. K. Chu, Type-Insensitive Finite Difference Schemes, Ph.D. Thesis, New York University, 1958.
[3] T. Katsanis, Numerical Techniques for the Solution of Symmetric Positive Linear Differential Equations, Ph.D. Thesis, Case Institute of Technology, 1967. · Zbl 0176.15203
[4] Richard S. Varga, Matrix iterative analysis, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1962. · Zbl 0133.08602
[5] R. H. Macneal, An asymmetrical finite difference network, Quart. Math. Appl. 11 (1953), 295 – 310. · Zbl 0053.26304
[6] Samuel Schechter, Quasi-tridiagonal matrices and type-insensitive difference equations., Quart. Appl. Math. 18 (1960/1961), 285 – 295. · Zbl 0097.32902
[7] Jean Céa, Approximation variationnelle des problèmes aux limites, Ann. Inst. Fourier (Grenoble) 14 (1964), no. fasc. 2, 345 – 444 (French). · Zbl 0127.08003
[8] Angus E. Taylor, Introduction to functional analysis, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1958. · Zbl 0081.10202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.